# SDR IPXA2016092708697

- Difficulty date: September 6, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A71292
- Condition: Cracked
- Location: 49r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, BS 6-100, LONGERON 49R SPLICE FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED THE LONGERON SPLICE IAW EA 011-5310-01-A6445 REV. I/R AND EO MD11-5310-61950-A (MAJOR).
